Korean J. Math.  Vol 24, No 4 (2016)  pp.737-750
DOI: http://dx.doi.org/10.11568/kjm.2016.24.4.737

Abelian property concerning factorization modulo radicals

Dong Hyeon Chae, Jeong Min Choi, Dong Hyun Kim, Jae Eui Kim, Jae Min Kim, Tae Hyeong Kim, Ji Young Lee, Yang Lee, You Sun Lee, Jin Hwan Noh, Sung Ju Ryu

Abstract


In this note we describe some classes of rings in relation to Abelian property of factorizations by nilradicals and Jacobson radical. The ring theoretical structures are investigated for various sorts of such factor rings which occur in the process.

Keywords


idempotent, Abelian ring, factor ring, lower nilradical, upper nilradical, Jacobson radical.

Subject classification

16D25, 16N40, 16N20

Sponsor(s)

This study was supported by the R$\&$E Program of Pusan Science High School in 2016.

Full Text:

PDF

References


S.A. Amitsur, Radicals of polynomial rings, Canad. J. Math. 8 (1956), 355–361. (Google Scholar)

D. Anderson, V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), 2265–2272. (Google Scholar)

R. Antoine, Nilpotent elements and Armendariz rings, J. Algebra 319 (2008), 3128–3140. (Google Scholar)

E.P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470–473. (Google Scholar)

G.F. Birkenmeier, J.Y. Kim, J.K. Park, A connection between weak regularity and the simplicity of prime factor rings, Proc. Amer. Math. Soc. 122 (1994), 53–58. (Google Scholar)

K.R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979. (Google Scholar)

K.R. Goodearl and R.B. Warfield, Jr., An Introduction to Noncommutative Noetherian Rings, Cambridge University Press, Cambridge-New York-Port Chester-Melbourne-Sydney, 1989. (Google Scholar)

J. Han, H.K. Kim, Y. Lee, Armendariz property over prime radicals, J. Korean Math. Soc. 50 (2013), 973–989. (Google Scholar)

Y. Hirano, D.V. Huynh and J.K. Park, On rings whose prime radical contains all nilpotent elements of index two, Arch. Math. 66 (1996), 360–365. (Google Scholar)

C. Huh, H.K. Kim, Y. Lee, p.p. rings and generalized p.p. rings, J. Pure Appl. Algebra 167 (2002), 37–52. (Google Scholar)

C. Huh, Y. Lee, A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), 751–761. (Google Scholar)

S.U. Hwang, Y.C. Jeon and Y. Lee, Structure and topological conditions of NI rings, J. Algebra 302 (2006), 186–199. (Google Scholar)

Y.C. Jeon, H.K. Kim, Y. Lee and J.S. Yoon, On weak Armendariz rings, Bull. Korean Math. Soc. 46 (2009), 135–146. (Google Scholar)

N.K. Kim, K.H. Lee, Y. Lee, Power series rings satisfying a zero divisor property, Comm. Algebra 34 (2006), 2205–2218. (Google Scholar)

N.K. Kim, Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), 477–488. (Google Scholar)

T.K. Kwak, Y. Lee, A.C ̧. O ̈zcan, On Jacobson and nil radicals related to poly- nomial rings, J. Korean Math. Soc. 53 (2016), 415–431. (Google Scholar)

T.Y. Lam, Lectures on Modules and Rings, Springer-Verlag, New York, 1991. (Google Scholar)

J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham-Massachusetts-Toronto-London, 1966. (Google Scholar)

C. Lanski, Nil subrings of Goldie rings are nilpotent, Canad. J . Math. 21 (1969), 904–907. (Google Scholar)

M.B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), 14–17. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr